Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 122, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 26, 2015, 1:49 PM CST for Hill County, Limestone County, Navarro County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 26, 2015, 1:49 PM CST (19:49 UTC)
- Expired
- Dec 26, 2015, 2:30 PM CST
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hill County, TX, Limestone County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 93 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 26, 2:03 PM CST | TORNADO | 5 N Hubbard, TX | REPORT OF A CONFIRMED TORNADO ROUGHLY 5 MILES NORTH OF HUBBARD VIA VFD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 26, 12:35 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
456
WFUS54 KFWD 261949
TORFWD
TXC217-293-349-262030-
/O.NEW.KFWD.TO.W.0122.151226T1949Z-151226T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
149 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LIMESTONE COUNTY IN CENTRAL TEXAS...
WESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN HILL COUNTY IN CENTRAL TEXAS...
* UNTIL 230 PM CST
* AT 149 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES SOUTHWEST OF HUBBARD...OR 17 MILES
NORTHEAST OF BELLMEAD...MOVING NORTH AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
HUBBARD AROUND 155 PM CST.
DAWSON AROUND 200 PM CST.
BLOOMING GROVE AND BARRY AROUND 215 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE MOUNT
CALM...MALONE...EMHOUSE...PENELOPE AND FROST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3166 9676 3169 9692 3175 9696 3208 9688
3226 9651
TIME...MOT...LOC 1949Z 193DEG 50KT 3175 9685
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JLDUNN2 follow-up statements
103
WWUS54 KFWD 262007
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 PM CST SAT DEC 26 2015
TXC293-262016-
/O.CAN.KFWD.TO.W.0122.000000T0000Z-151226T2030Z/
LIMESTONE TX-
207 PM CST SAT DEC 26 2015
...THE TORNADO WARNING FOR NORTHWESTERN LIMESTONE COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3185 9675 3189 9687 3208 9688 3226 9651
TIME...MOT...LOC 2006Z 192DEG 45KT 3194 9680
$$
TXC217-349-262030-
/O.CON.KFWD.TO.W.0122.000000T0000Z-151226T2030Z/
NAVARRO TX-HILL TX-
207 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR WESTERN
NAVARRO AND EAST CENTRAL HILL COUNTIES...
AT 206 PM CST...A CONFIRMED TORNADO WAS LOCATED NEAR DAWSON...OR 18
MILES EAST OF HILLSBORO...MOVING NORTH AT 50 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
BLOOMING GROVE AND BARRY AROUND 220 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
EMHOUSE AND FROST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3185 9675 3189 9687 3208 9688 3226 9651
TIME...MOT...LOC 2006Z 192DEG 45KT 3194 9680
TORNADO...OBSERVED
HAIL...1.00IN
$$
JLDUNN543
WWUS54 KFWD 262016
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CST SAT DEC 26 2015
TXC217-262025-
/O.CAN.KFWD.TO.W.0122.000000T0000Z-151226T2030Z/
HILL TX-
216 PM CST SAT DEC 26 2015
...THE TORNADO WARNING FOR EAST CENTRAL HILL COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.
LAT...LON 3195 9673 3197 9683 3198 9683 3208 9688
3221 9661
TIME...MOT...LOC 2015Z 198DEG 34KT 3202 9677
$$
TXC349-262030-
/O.CON.KFWD.TO.W.0122.000000T0000Z-151226T2030Z/
NAVARRO TX-
216 PM CST SAT DEC 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR WEST
CENTRAL NAVARRO COUNTY...
AT 215 PM CST...A CONFIRMED TORNADO WAS LOCATED NEAR BLOOMING
GROVE...OR 18 MILES WEST OF CORSICANA...MOVING NORTH AT 40 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
BLOOMING GROVE AROUND 225 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE FROST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3195 9673 3197 9683 3198 9683 3208 9688
3221 9661
TIME...MOT...LOC 2015Z 198DEG 34KT 3202 9677
TORNADO...OBSERVED
HAIL...1.00IN
$$
JLDUNNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 26, 12:16 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Dec 26, 12:16 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1216 PM CST SAT DEC 26 2015 .DISCUSSION... TRICKY FORECAST...AS NEARLY ALL AVAILABLE GUIDANCE SUGGESTS IFR CONDITIONS ALL DAY AND ALL NIGHT. OBSERVATIONAL DATA HAS MVFR CEILINGS ACROSS MUCH OF THE AREA. AT NOON...THERE IS EVEN A FEW BREAKS IN THE CLOUDS...WHICH WILL CONTINUE TO HELP DESTABILIZE AN ALREADY UNSTABLE ATMOSPHERE. EXPECTING THUNDERSTORMS TO DEVELOP AND INTENSIFY FOR BOTH THE AFTERNOON HOURS AND OVERNIGHT...WITH A TWO TO FOUR HOUR PERIOD WHERE PREVAILING THUNDERSTORMS WILL BE POSSIBLE...CENTERED AROUND 06Z SUNDAY. EXPECT FRONTAL PASSAGE IN THE METROPLEX TO OCCUR LATE THIS EVENING...AND ONCE THE FRONT MOVES THROUGH...CONDITIONS WILL FURTHER DETERIORATE. FOX && .AVIATION... /ISSUED 556 AM CST SAT DEC 26 2015/ MOIST SOUTHERLY FLOW WILL PREVAIL THROUGH TODAY WITH MVFR CIGS LIKELY. SOME IFR IS POSSIBLE...AND MOS SEEMS ESPECIALLY ADAMANT ON AN IFR OR LIFR CIG FORECAST THROUGH TODAY. HOWEVER CURRENT TEMPERATURES ARE NEARLY EQUAL TO UPSTREAM DEWPOINTS AND THIS RULE OF THUMB SUGGESTS IFR THREAT MAY BE OVER. OTHERWISE WILL SHOW VCSH THROUGH THE DAY FOR SHOWERS THAT WILL STREAM ACROSS THE AREA. MOST RAIN ACTIVITY WILL BE LIGHT AND BRIEF. WILL HAVE TO KEEP AN EYE OUT FOR MORE INTENSE CONVECTION/THUNDERSTORMS THIS AFTERNOON/EVENING...BUT RIGHT NOW THE CHANCE FOR THIS IS TOO LOW TO DELINEATE ANY ONE HOUR SO WILL HAVE TO LEAVE IT OUT OF THE TAF. SOUTH WINDS WILL INCREASE TODAY TO NEAR 20KT AND GUSTY. PREFER THE HI-RES MODELS WHICH SHOW A SLIGHTLY EARLIER COLD FRONTAL PASSAGE...PUTTING IT THROUGH KAFW AROUND 3Z...DFW AROUND 5Z...AND WACO AROUND 7Z. WINDS WILL BECOME NORTHERLY BEHIND THE FRONT AND RAIN/STORM CHANCES WILL ALSO INCREASE NEAR AND JUST BEHIND THE FRONT SO WILL SHOW SHRA AND VCTS AFTER FROPA. STRONGEST PERIOD OF UPPER LEVEL FORCING OCCURS AFTER 7 OR 8Z /1AM OR 2AM TONIGHT/ AND WILL INDICATE PREVAILING TSRA THROUGH EARLY MORNING SUNDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 54 34 42 29 / 100 100 90 30 5 WACO, TX 56 56 34 45 27 / 90 90 70 20 5 PARIS, TX 59 62 38 43 27 / 100 100 90 40 5 DENTON, TX 48 50 33 39 25 / 100 100 90 30 5 MCKINNEY, TX 53 55 34 41 27 / 100 100 90 40 5 DALLAS, TX 53 56 35 43 30 / 100 100 90 30 5 TERRELL, TX 58 59 36 43 28 / 100 100 90 30 5 CORSICANA, TX 60 61 35 44 31 / 90 90 80 20 5 TEMPLE, TX 54 54 34 48 30 / 90 90 60 20 5 MINERAL WELLS, TX 42 42 30 39 22 / 90 90 80 30 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR TXZ091>095- 102>107-117>123-131>135-144>148-158>162-174-175. WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR TXZ091-100-101-115-116-129. &&
Hazardous weather outlook, Dec 26, 5:03 AM CST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 503 AM CST SAT DEC 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 503 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE THROUGH THE DAY AND BECOME LIKELY BY TONIGHT ACROSS ALL OF NORTH TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH A THREAT OF DAMAGING WINDS...ISOLATED TORNADOES AND HAIL. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY...ESPECIALLY DURING THE MORNING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A COLD FRONT WHICH SHOULD BE NEAR A LINE FROM BONHAM TO TERRELL TO KILLEN AT DAYBREAK. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES EAST THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS SUNDAY AFTERNOON. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH SUNDAY NIGHT. SNOW SHOULD DEVELOP WEST OF A LINE FROM COMANCHE TO MINERAL WELLS TO GAINESVILLE LINE SUNDAY NIGHT. SOME ACCUMULATIONS AND IMPACTS TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE WHERE A WINTER STORM WATCH IS IN EFFECT. A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS TO HILLSBORO TO LAMPASAS. GENERALLY LITTLE TO NO ACCUMUALTION OR IMPACTS TO TRAVELS ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES STAYING ABOVE FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS. 92
In the hours before
Special weather statement, Dec 26, 1:37 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 137 PM CST SAT DEC 26 2015 TXZ158>160-262000- MCLENNAN TX-BELL TX-FALLS TX- 137 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BELL...WEST CENTRAL FALLS AND SOUTH CENTRAL MCLENNAN COUNTIES UNTIL 200 PM CST... AT 137 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TEMPLE...MOVING NORTH AT 50 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WACO...TEMPLE...HEWITT...ROBINSON...WOODWAY...MCGREGOR...BEVERLY HILLS...LORENA...TROY...BRUCEVILLE-EDDY AND MOODY. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 295 AND 333. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL TEXAS. LAT...LON 3104 9720 3105 9743 3162 9741 3154 9712 TIME...MOT...LOC 1937Z 184DEG 43KT 3113 9732 JLDUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 5:06 AM CST | Winter Storm Watch | FWD | Eastland, Jack, Montague, Palo Pinto, Stephens, Young | 24 hr |
| Dec 26, 10:18 AM CST | River Flood Warning | FWD | Delta, Lamar | 50 hr |
| Dec 26, 1:37 PM CST | Special Weather Statement | FWD | McLennan | 23 min |
| Dec 26, 1:43 PM CST | Tornado Warning | FWD | Freestone, Leon, Limestone, Robertson | 47 min |
| Dec 26, 2:26 PM CST | Tornado Warning | FWD | Ellis, Navarro | 23 min |
| Dec 26, 2:31 PM CST | Special Weather Statement | FWD | Young | 44 min |
| Dec 26, 2:32 PM CST | Special Weather Statement | FWD | Henderson | 28 min |
| Dec 26, 2:35 PM CST | Tornado Warning | FWD | Henderson, Van Zandt | 40 min |
| Dec 26, 2:42 PM CST | Severe Thunderstorm Warning | FWD | Young | 31 min |
| Dec 26, 2:58 PM CST | Tornado Warning | FWD | Van Zandt | 32 min |
| Dec 26, 3:00 PM CST | Tornado Warning | FWD | Henderson, Navarro | 45 min |
| Dec 26, 3:06 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 24 min |
| Dec 26, 3:09 PM CST | Tornado Warning | FWD | Kaufman | 36 min |
| Dec 26, 3:25 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 35 min |
| Dec 26, 3:30 PM CST | Tornado Warning | FWD | Henderson, Van Zandt | 30 min |
| Dec 26, 3:41 PM CST | Special Weather Statement | FWD | Clay | 49 min |
| Dec 26, 3:44 PM CST | Tornado Warning | FWD | Hunt, Kaufman | 31 min |
| Dec 26, 3:48 PM CST | Tornado Warning | FWD | Hopkins | 27 min |
| Dec 26, 3:50 PM CST | Tornado Warning | FWD | Van Zandt | 25 min |
| Dec 26, 3:57 PM CST | Tornado Warning | FWD | Henderson, Navarro | 33 min |
| Dec 26, 4:07 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 27 min |
| Dec 26, 4:28 PM CST | Tornado Warning | FWD | Henderson, Van Zandt | 32 min |
| Dec 26, 4:30 PM CST | Tornado Warning | FWD | Bosque, Hill, McLennan | 45 min |
| Dec 26, 4:33 PM CST | Tornado Warning | FWD | Ellis, Hill | 27 min |
| Dec 26, 4:39 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 43 min |
| Dec 26, 4:44 PM CST | Tornado Warning | FWD | Hopkins | 31 min |
| Dec 26, 4:52 PM CST | Tornado Warning | FWD | Rains, Van Zandt | 38 min |
| Dec 26, 4:54 PM CST | Tornado Warning | FWD | Ellis | 36 min |
| Dec 26, 5:04 PM CST | Tornado Warning | FWD | Hill | 41 min |
| Dec 26, 5:12 PM CST | Tornado Warning | FWD | Falls, Limestone, McLennan | 33 min |
| Dec 26, 5:28 PM CST | Tornado Warning | FWD | Dallas | 47 min |
| Dec 26, 5:28 PM CST | Tornado Warning | FWD | Ellis, Johnson | 47 min |
| Dec 26, 5:52 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 38 min |
| Dec 26, 5:56 PM CST | Tornado Warning | FWD | Collin, Dallas | 18 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.